Weight inequalities for singular integrals defined on spaces of homogeneous and nonhomogeneous type.
Georgian mathematical journal, Tome 8 (2001) no. 1, pp. 33-59 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: singular integral, maximal function, Hardy-type operator, space of homogeneous type, space of nonhomogeneous type, Lorentz space
@article{GMJ_2001__8_1_49638,
     author = {Edmunds, D.E. and Kokilashvili, V. and Meskhi, A.},
     title = {Weight inequalities for singular integrals defined on spaces of homogeneous and nonhomogeneous type.},
     journal = {Georgian mathematical journal},
     pages = {33--59},
     year = {2001},
     volume = {8},
     number = {1},
     zbl = {1002.42009},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_1_49638/}
}
TY  - JOUR
AU  - Edmunds, D.E.
AU  - Kokilashvili, V.
AU  - Meskhi, A.
TI  - Weight inequalities for singular integrals defined on spaces of homogeneous and nonhomogeneous type.
JO  - Georgian mathematical journal
PY  - 2001
SP  - 33
EP  - 59
VL  - 8
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/GMJ_2001__8_1_49638/
LA  - en
ID  - GMJ_2001__8_1_49638
ER  - 
%0 Journal Article
%A Edmunds, D.E.
%A Kokilashvili, V.
%A Meskhi, A.
%T Weight inequalities for singular integrals defined on spaces of homogeneous and nonhomogeneous type.
%J Georgian mathematical journal
%D 2001
%P 33-59
%V 8
%N 1
%U http://geodesic.mathdoc.fr/item/GMJ_2001__8_1_49638/
%G en
%F GMJ_2001__8_1_49638
Edmunds, D.E.; Kokilashvili, V.; Meskhi, A. Weight inequalities for singular integrals defined on spaces of homogeneous and nonhomogeneous type.. Georgian mathematical journal, Tome 8 (2001) no. 1, pp. 33-59. http://geodesic.mathdoc.fr/item/GMJ_2001__8_1_49638/